# SDR HALA9900193

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAE - FUSELAGE SKIN PRODUCTION SPLICE IS CRACKED JUST BELOW LONGERON 17R BETWEEN FS 1247 AND FS 1258.  TRIM OUT OF PRODUCTION SPLICE BETWEEN LONGERON 17R AND 16R AND INSTALLED SPLICE DOUBLER PER EA 9-5333-19-A0455.  (M)
